# SDR 20000502SH004

- Difficulty date: February 9, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Cracked
- Location: Feel Computer
- Component: Elevator Feel Computer??, Moog
- Component part number: 401602728A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY IS CRACKED ON THE SEAL PLATE SURFACE, AND IS PITTED/CORRODED IN SEVERAL AREAS.  POSSIBLE CAUSE:  HOUSING ASSY IS MADE OF MAGNESIUM AND HAS BEEN FOUND TO BE VERY SUSCEPTIBLE TO DISSIMILAR METAL CORROSION.  (X)
